Chinese Medicine

Vol.2 No.4(2011), Paper ID 9075, 13 pages

DOI:10.4236/cm.2011.24026

 

Mathematical Reasoning of Treatment Principle Based on “Yin Yang Wu Xing” Theory in Traditional Chinese Medicine (II)

 

Yingshan Zhang

 

 

Copyright © 2011 Yingshan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhang, Y. (2011) Mathematical Reasoning of Treatment Principle Based on “Yin Yang Wu Xing” Theory in Traditional Chinese Medicine (II). Chinese Medicine, 2, 158-170. doi: 10.4236/cm.2011.24026.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.